# SDR DALA1133416313

- Difficulty date: April 25, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT FWD FRAME CHORD HAVE A CRACK STA 560 S-39R, L:2.5".  ACCOMPLISHED REPAIR PER ER/A 491631-14 REV ORG SECTION I.  WITHIN 12 MONTHS AFTER SECTION I. TBD PENDING BOEING DTA.
